# SDR AWXA200600088

- Difficulty date: December 4, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 54,708 hours, 32,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 654583459
- Condition: Cracked
- Location: Bs 347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED INTERCOSTAL CRACKED, 1.5 INCHES, AT BS 347 ABOVE THE E-2 SHELF, BL 11.1 AND WL 207.  MAINTENANCE REMOVED AND INSTALLED FABRICATED INTERCOSTAL FROM BS 344 TO BS 360, BL 11.10L AND WL 207 IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NO 03-5310-05355-ES1.
